MAUDE Adverse Event Report: Resource Optimization & Innovation, LLC Regard; CVR BT FLD RST NSKD POLYCT TIE BL L

Resource Optimization & Innovation, LLC Regard; CVR BT FLD RST NSKD POLYCT TIE BL L
Model Number CVRBTTIEL-REG
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction

Brand Name
Regard
Common Device Name
CVR BT FLD RST NSKD POLYCT TIE BL L
Manufacturer (Section D)
Resource Optimization & Innovation, LLC
1100 martin l king jr blvd
ste 1100
nashville TN 37203
Manufacturer (Section G)
Resource Optimization & Innovation, LLC
1100 martin l king jr blvd
ste 1100
nashville TN 37203
Manufacturer Contact
kannan suresh kumar
1100 martin l king jr blvd
ste 1100
nashville, TN 37203
+1(573)578-0433
MDR Report Key50008595
Report Number3004513970-2026-00002
Device Sequence Number12864728
Product Code FXP
UDI-Device Identifier00326053119132
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCVRBTTIEL-REG
Device Catalogue NumberCVRBTTIEL-REG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown